Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Papules on penis. Remedies other than CO2 laser treatment?

Hello there, I m an 18 year old guy that has a small patch of pearly penile papules on my manhood. I was wondering if there are any remedies other than CO2 laser treatment. By the way, I have already asked my family dermatologist about these bumps and he said there s nothing that can be done about them. Contrary to his knowledge, I ve done some research and have found that there are home remedies out there (i.e. creams, oils etc.). I want to know if you know of any remedies that actually work and just your overall opinion on these annoying bumps. Thank you.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi pearly penile papules are normal phenomenon in 60 -70 percent of need for any treatment for this condition as they are benign.treatment can be given only for cosmetic grounds.use mild steriod in the morning and tacrolimus ointment in the night if not cured use co2 laser as ur dermatologist adviced
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor